# SDR SWI2025F01774

- Difficulty date: August 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 2-1 HAS WEAR AND PITTING.  REPAIRED RT WING SLAT TRACK 2-1 IAW REO 670-57-42-2225 REV -.  COMPLIED WITH ALL STEPS OF REO 670-57-42-2225 REV -.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
